Skip to content

Cold and Flu-in-One Extra Strength

Pill images, imprints and guides

Cold and Flu-in-One Extra Strength comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Cold and Flu-in-One Extra Strength pill images

Dextromethorphan Hydrobromide 15 mg / Acetaminophen 500 mg / Guaifenesin 100 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill